# SDR DLM11001204

- Difficulty date: June 24, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 21,368 hours, 2,793 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 751624018033
- Part serial: 96010425
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 90 MIN INTO FLT AT FL370, A STRONG  ODOR IN COCKPIT AND COCKPIT DOOR AREA. SATCOM 1 C/B POPPED AND REMAINED OUT FOR DURATION OF FLT. ODOR DISAPATED AFTER 20-25 MINS.     REPLACED SATCOM RADIO FREQ UNIT AND SDU-C/B REMAINS IN.  NO ODOR NOTED. A/C OK FOR SERVICE
